| Catalog Number |
PTAX4-14-170-4-12 |
| Health Effect - Clinical Code |
Calcium Deposits/Calcification (1758)
| Date of Event |
04/20/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that access was gained from the right fa (femoral artery) for crossover approach.The physician advanced the wire guide to the desired lesion and then attempted to dilate with another manufacturer's balloon.The physician then attempted to inflate the advance 14 lp low profile balloon catheter by applying 12-14 atm (atmospheres), but it ruptured.It was further noted that the patient's lesion was partially calcified.Another manufacturer's device was used for the "evt" procedure, and there were no reported serious injuries to the patient as a result of the product problem.